# SDR FDEA201505161526

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5398137220200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT FRAME 74 IS DENTED, OVERHEAD ABOUT STRINGER 12L.  REPAIRED FRAME 74, STRINGER 12 LT IAW SRM-53-10-13 FIG 202 & SRM-51-40-44.  REPAIR ANGLE FABRICATED ON T15 1136702.  REPAIR MUST BE INSPECTED IAW-SRI-53-10-13, PAGE 207 & 208.  FIRST INSPECTION AFTER REPAIR, 42,500 FLIGHT CYCLES.  CAT B MAJOR REPAIR.
